MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is (b)(6).
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results for one patient.The sample was repeated on another architect with lower results.The following data was provided: sid (b)(6) initial result processed on (b)(6) 2024 = 1.55 ng/dl(ran on (b)(6)).Repeat result processed on (b)(6) 2024 = 1.26 ng/dl(ran on (b)(6)).Reference range = 0.70 to 1.48 ng/dl there was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.An increase in complaints has been observed for lot 59144ud00, however, in-house performance testing was completed which indicates the product is performing as expected.Device history record review did not identify any non-conformances, potential non-conformances, or deviations associated with lot 59144ud00 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on our investigation, no systemic issue or deficiency with the architect free t4 for reagent for lot 59144ud00 was identified.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19991823
Report Number3005094123-2024-00425
Device Sequence Number12876945
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)241128(10)59144UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Catalogue Number07K65-34
Device Lot Number59144UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6) ; ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown